PUMA
Istituto di Scienza e Tecnologie dell'Informazione     
Codenotti B., Flandoli F. A Monte Carlo method for the parallel solution of linear systems. In: Journal of Complexity, vol. 5 pp. 107 - 117. Academic Press, 1989.
 
 
Abstract
(English)
A new parallel algorithm for the solution of linear systems, based upon the Monte Carlo approach, is shown. The method allows one to obtain the solution of a linear system with parallel cost growing as the logarithm of the size of the coefficient matrix, and with "probabilistic" error bounded in terms of the Chebyshev inequality.
Subject Linear system
Parallel algorithms


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional